# SDR UIEA2020120302526

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON FUSELAGE SKIN BETWEEN STA 440 AND 460 S-42R AND 43-R.  REPAIR DAMAGE AREA, IAW EI NO T202A53M-3150 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
